# SDR CALA9600935

- Difficulty date: May 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND ATTACH ANGLE CORRODED AT STA 540, S29R.  THE ATTACH ANGLE WAS REMOVED.  A REPAIR PART WAS FABRICATED IAW SRM 53-10-4, 53-10-1 AND 51-20-4.
